Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | G | I | K | L | M | O | P | S | V | X | Ł
Number of items: 48.

A

Allen, Peter, Böttcher, Julia and Hladky, Jan (2011) Filling the gap between Turan's theorem and Posa's conjecture. Journal of the London Mathematical Society, 84 (2). pp. 269-302. ISSN 0024-6107

Alpern, Steven (2011) Find-and-fetch search on a tree. Operations Research, 59 (5). pp. 1258-1268. ISSN 0030-364X

Alpern, Steven (2011) A new approach to Gal’s theory of search games on weakly eulerian networks. Dynamic Games and Applications, 1 (2). pp. 209-219. ISSN 2153-0785

Alpern, Steven, Fokkink, Robbert, Timmer, Marco and Casas, Jerome (2011) Ambush frequency should increase over time during optimal predator search for prey. Journal of the Royal Society Interface, 8 (64). pp. 1665-1672. ISSN 1742-5689

Alpern, Steven, Morton, Alec and Papadaki, Katerina (2011) Patrolling games. Operations Research, 59 (5). pp. 1246-1257. ISSN 0030-364X

Anthony, Martin (2011) Generalization error bounds for the logical analysis of data. Rutcor Research Report (1-2011). Rutgers University, New Jersey, USA.

Anthony, Martin (2011) The beauty of maths. LSE Connect (2011). Website.

Anthony, Martin and Harvey, Michele (2011) Algebra. University of London International Programmes.

Anthony, Martin and Ratsaby, Joel (2011) The performance of a new hybrid classifier based on boxes and nearest neighbors. RUTCOR research reports (RRR 17-2011). Center for Operations Research, Rutgers University, Piscataway, New Jersey.

B

Barmpalias, George and Lewis-Pye, Andrew (2011) Chaitin's halting probability and the compression of strings using oracles. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 467 (2134). pp. 2912-2926. ISSN 1364-5021

Batu, Tugkan, Berenbrink, Petra and Cooper, Colin (2011) Chains-into-bins processes. In: Iliopoulos, Costas S. and Smyth, William F., (eds.) Combinatorial Algorithms. Lecture notes in computer science (6460). Springer, pp. 314-325. ISBN 9783642192210

Bauerle, N. and Veraart, Luitgard A. M. (2011) Einblicke in die Finanzmathematik: Optionsbewertung und Portfolio-Optimierung. In: Wendland, Katrin and Werner, Annette, (eds.) Facettenreiche Mathematik: Einblicke in Die Moderne Mathematische Forschung Für Alle, Die Mehr Von Mathematik Verstehen Wollen. Vieweg & Teubner. ISBN 9783834814142

Bhattacharyya, T. and Sasane, Amol J. (2011) Coherence of the real symmetric Hardy algebra. Operators and Matrices, 5 (2). pp. 303-308. ISSN 1846-3886

Bingham, N. H. and Ostaszewski, A. J. (2011) Homotopy and the Kestelman-Borwein-Ditor theorem. Canadian Mathematical Bulletin, 54 (1). pp. 12-20. ISSN 0008-4395

Bollobás, Bela, Brightwell, Graham and Morris, Robert (2011) Shadows of ordered graphs. Journal of Combinatorial Theory, Series A, 118 (3). pp. 729-747. ISSN 0097-3165

Brightwell, Graham, Cohen, Gérard, Fachini, Emanuela, Fairthorne, Marianne, Körner, János, Simonyi, Gábor and Tóth, Ágnes (2011) Permutation capacities and oriented infinite paths. Electronic Notes in Discrete Mathematics, 38. pp. 195-199. ISSN 1571-0653

Brightwell, Graham and Luczak, Malwina J. (2011) Order-invariant measures on causal sets. Annals of Applied Probability, 21 (4). pp. 1493-1536. ISSN 1050-5164

Böttcher, Julia, Kohayakawa, Yoshiharu and Procacci, Aldo (2011) Properly coloured copies and rainbow copies of large graphs with small maximum degree. Random Structures and Algorithms, 40 (4). pp. 425-436. ISSN 1042-9832

C

Campi, Luciano, Cetin, Umut and Danilova, Albina (2011) Dynamic Markov bridges motivated by models of insider trading. Stochastic Processes and Their Applications, 121 (3). pp. 534-567. ISSN 0304-4149

Cereceda, Luis, van den Heuvel, Jan and Johnson, Matthew (2011) Finding paths between 3-colorings. Journal of Graph Theory, 67 (1). pp. 69-82. ISSN 0364-9024

Curtain, Ruth F. and Sasane, Amol J. (2011) On Riccati equations in Banach algebras. SIAM Journal on Control and Optimization, 49 (2). pp. 464-475. ISSN 0363-0129

Czichowsky, Christoph and Schweizer, Martin (2011) Closedness in the semimartingale topology for spaces of stochastic integrals with constrained integrands. In: Donati-Martin, Catherine, Lejay, Antoine and Rouault, Alain, (eds.) Séminaire De Probabilités Xliii. Lecture Notes in Mathematics (2006). Springer, Berlin, Germany, pp. 413-436. ISBN 9783642152160

Czichowsky, Christoph, Westray, Nicholas and Zheng, Harry (2011) Convergence in the semimartingale topology and constrained portfolios. In: Donati-Martin, Catherine, Lejay, Antoine and Rouault, Alain, (eds.) Séminaire De Probabilités Xliii. Lecture Notes in Mathematics (2006). Springer, Berlin, Germany, pp. 395-412. ISBN 9783642152160

Czichowsky, Christoph Johannes (2011) Mean-variance portfolio optimisation: trading constraints and time consistency. Doctoral thesis, Eidgenössische Technische Hochschule ETH Zürich.

D

Dütting, Paul, Fischer, Felix and Parkes, David C. (2011) Simplicity-expressiveness tradeoffs in mechanism design. In: Shoham, Yoav, Chen, Yan and Roughgarden, Tim, (eds.) Proceedings of the 13th ACM Conference on Electronic Commerce. Association for Computing Machinery, New York, NY, pp. 341-350. ISBN 9781450302616

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2011) Offline file assignments for online load balancing. Information Processing Letters, 111 (4). pp. 178-183. ISSN 0020-0190

Dütting, Paul, Henzinger, Monika and Weber, Ingmar (2011) An expressive mechanism for auctions on the web. In: Srinivasan, Sadagopan, Ramamritham, Krithi, Kumar, Arun, Ravindra, M.P, Bertino, Elisa and Kumarq, Ravi, (eds.) Proceedings of the 20th International Conference on World Wide Web. Association for Computing Machinery, New York, NY, pp. 127-136. ISBN 9781450306324

G

Gapeev, Pavel V. and Lerche, Hans Rudolf (2011) On the structure of discounted optimal stopping problems for one-dimensional diffusions. Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). pp. 537-554. ISSN 1744-2508

Gapeev, Pavel V. and Shiryaev, Albert N. (2011) On the sequential testing problem for some diffusion processes. Stochastics: an International Journal of Probability and Stochastic Processes, 83 (4-6). pp. 519-535. ISSN 1744-2508

Gossner, Olivier (2011) Simple bounds on the value of a reputation. Econometrica, 79 (5). pp. 1627-1641. ISSN 0012-9682

Gossner, Olivier and Tsakas, Elias (2011) Reasoning-based introspection. Theory and Decision, Online. ISSN 0040-5833

I

Ichiba, Tomoyuki and Kardaras, Constantinos (2011) Efficient estimation of one-dimensional diffusion first passage time densities via Monte Carlo simulation. Journal of Applied Probability, 48 (3). pp. 699-712. ISSN 0021-9002

K

Kotecha, Meena (2011) Enhancing mathematics teaching in India. Mathematics Today, 47 (2). p. 78.

Kotecha, Meena (2011) Promoting student led education. In: CETL-MSOR Conference 2011, 2011-09-05 - 2011-09-06.

L

Lewis-Pye, Andrew, Shore, Richard A. and Sorbi, Andrea (2011) Topological aspects of the Medvedev lattice. Archive for Mathematical Logic, 50 (3-4). pp. 319-340. ISSN 0933-5846

Lokka, A. and Zervos, Mihail (2011) A model for the long-term optimal capacity level of an investment project. International Journal of Theoretical and Applied Finance, 14 (02). p. 187. ISSN 0219-0249

Lon, Pui Chan and Zervos, Mihail (2011) A model for optimally advertising and launching a product. Mathematics of Operations Research, 36 (2). pp. 363-376. ISSN 0364-765X

M

Maad Sasane, Sara and Sasane, Amol J. (2011) Generators for rings of compactly supported distributions. Integral Equations and Operator Theory, 69 (1). pp. 63-71. ISSN 0378-620X

Martini, Horst, Spirova, Margarita and Swanepoel, Konrad (2011) Geometry where direction matters—or does it? Mathematical Intelligencer, 33 (3). pp. 115-125. ISSN 0343-6993

O

Ostaszewski, Adam (2011) Analytically heavy spaces: analytic cantor and analytic Baire theorems. Topology and its Applications, 158 (3). pp. 253-275. ISSN 0166-8641

P

Pokrovskiy, Alexey (2011) Partitioning 3-coloured complete graphs into three monochromatic paths. Electronic Notes in Discrete Mathematics, 38. pp. 717-722. ISSN 1571-0653

Pretorius, Lou M. and Swanepoel, Konrad (2011) Embedding a Latin square with transversal into a projective space. Journal of Combinatorial Theory, Series A, 118 (5). pp. 1674-1683. ISSN 0097-3165

S

Schick, Thomas, Simon, Robert Samuel, Spiez, Stanislav and Torunczyk, Henryk (2011) A parametrized version of the Borsuk-Ulam theorem. Bulletin of the London Mathematical Society, 43 (6). pp. 1035-1047. ISSN 0024-6093

Subasi, Munevver Mine, Subasi, Ersoy, Anthony, Martin and Hammer, Peter L. (2011) A new imputation method for incomplete binary data. Discrete Applied Mathematics, 159 (10). pp. 1040-1047. ISSN 0166-218X

Swanepoel, Konrad (2011) Midpoint sets contained in the unit sphere of a normed space. Studia Scientiarum Mathematicarum Hungarica, 48 (2). pp. 180-192. ISSN 0081-6906

V

Veraart, Luitgard A. M. (2011) Optimal investment in the foreign exchange market with proportional transaction costs. Quantitative Finance, 11 (4). pp. 631-640. ISSN 1469-7688

X

Xu, Zibo (2011) A stochastic Ramsey theorem. Journal of Combinatorial Theory, Series A, 118 (4). pp. 1392-1409. ISSN 0097-3165

Ł

Łuczak, Tomasz, Simonovits, Miklós and Skokan, Jozef (2011) On the multi-colored Ramsey numbers of cycles. Journal of Graph Theory, 69 (2). pp. 169-175. ISSN 0364-9024

This list was generated on Tue Jan 21 23:55:49 2020 GMT.